# SDR CALA2024030800662

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 101,518 hours, 18,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019, DR L1 M33424 EMER LIGHT BATTERY CAPACITY CHECK FAIL.  DR L1 M33424 EMER LIGHT BATTERY REPLACED AND TESTED NORMAL AS PER AMM 33-51-06.
